# SDR REXA2019042800707

- Difficulty date: April 28, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 22850080107
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK. LEFT ENGINE COWL PANEL 432-AT TRAILING EDGE KNIFE EDGED. REMOVED AND REPLACED TRAILING EDGE ON PANEL 432AT IAW CMM 71-14-01.
